Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

18 year old with anemia, leukopenia and relative lymocytosis. Irregular menstrual cycle, palpitation and irregular menstruation. What to do now?

hi:i am magdy from eygpt in the 6th year of medicine can you help me in this case 18 years old female pt ,her cbc showing these abnormal results: anemia (microcytic hypochromic), leukopenia ,esinophilia, relative lymocytosis clinically she has apalpitation, irregular menstrual cycle ,easy fatigability, did tonsillectomy what is mist likely causes? what is the next step?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
Your patient did not seems to have anything danger, at the most it could be viral infection, for anemic it can be treated with iron therapy alone with folic acid the irregular menses is due to anemia palpitation is also due to this once the iron therapy started this will come around soon and nothing to worry have nice day.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor